Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Suffering from warts on fingers, nails. Suggest medicine or ointment to reduce it?

Sir i am suffering from warts on my fingers, and mostly near my nails. They spread alot, and are now mostly around all finger nails. I visited a derma and all he said was that he could remove by some radio wave method. I want that if i can gradually treat them with some medication. Kindly suggest some medicine or ointments or other methods to gradually reduce them.
Asked On : Tue, 16 Apr 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
greetings friend,I would recommend over-the-counter liquid salicylic acid. These are available already on that and work well use them multiple times daily for about a month to destroy the wart.warts are usually caused by viruses and can spread.however he did not need expensive lasers or radiowaves to treat these.the warts probably have been building up for decades or years, so I would not expect them to go away immediately. If not treated, they are not dangerous, and will only produce pain, but no long-term medical problem. Cheers.
Answered: Wed, 17 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor